# SDR 96ZZZM831

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT NR 470, IAD-MCO, UPON GEAR EXTENSION NO GREEN LIGHT ON, NOSE GEAR CYCLED FOUR TIMES, CHECKED VISUALLY.  CLEANED DOWNLOCK SENSOR OF RUST AND ELECT COMM.  PERFORMED NOSE GEAR SWING, CHECK PER MM 32-30 7-11-0 PAGE 201-211.  OPS CHECK NORMAL.
